Root closure in commutative rings
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 95 (1990) no. 26, p. 1-11
@article{ASCFM_1990__95_26_1_0,
     author = {Anderson, David F. and Dobbs, David E. and Roitman, Moshe},
     title = {Root closure in commutative rings},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {95},
     number = {26},
     year = {1990},
     pages = {1-11},
     zbl = {0735.13004},
     mrnumber = {1112633},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1990__95_26_1_0}
}
Anderson, David F.; Dobbs, David E.; Roitman, Moshe. Root closure in commutative rings. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 95 (1990) no. 26, pp. 1-11. http://www.numdam.org/item/ASCFM_1990__95_26_1_0/

[A] D.F. Anderson, Root closure in integral domains, J. Algebra 79(1982), 51-59. | MR 679969 | Zbl 0497.13004

[All] D.F. Anderson, Root closure in integral domains II, Glasgow Math. J. 31 (1989), 127-130. | MR 981906 | Zbl 0669.13010

[An] G. Angermuller, Root closure, J. Algebra 90(1984), 189-197. | MR 757088 | Zbl 0541.13002

[BGR] V. Barucci, S. Gabelli, AND M. Roitman, On semi-Krull domains, in preparation. | Zbl 0761.13009

[BCM] J.W. Brewer, D.L. Costa AND K. Mccrimmon, Seminormality and root closure in polynomial rings and algebraic curves, J. Algebra 58(1979), 217-226. | MR 535855 | Zbl 0446.13004

[BN] J.W. Brewer And W.D. Nichols, Seminormality in power series rings, J. Algebra 82(1983), 282-284. | MR 701048 | Zbl 0512.13013

[GL] K.R. Goodearl And T.H. Lenagan, Constructing bad noetherian local domains using derivations, J. Algebra 123 (1989), 478-495. | MR 1000498 | Zbl 0692.13005

[M] H. Matsumura, Commutative Algebra (second edition), Benjamin, New York, 1980. | MR 575344 | Zbl 0441.13001

[S] R.G. Swan, On seminormality, J. Algebra 67(1980), 210-229. | MR 595029 | Zbl 0473.13001